MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump passed the displacement test.Unit received with motor error alarm during the basic occlusion test due to loose, protruded drive support disk.Unable to perform prime test, excessive no delivery test and occlusion test or verify motor position encoder error alarm due to motor error alarm.Insulin pump received with cracked belt clip slot, missing end cap sticker, missing address, serial number label and cracked reservoir tube lip.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm.Customer stated that the insulin was leaked inside the insulin pump.Customer stated that the drive support cap was normal.Customer was able to clear the alarm.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551NAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key11901076
Report Number2032227-2021-150654
Device Sequence Number19097284
Product Code OZO
UDI-Device Identifier00643169503663
UDI-Public(01)00643169503663
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAS
Device Catalogue NumberMMT-551NAS
Device Lot NumberA4551NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR
Patient Weight91